`a`
Related Articles
1

Periodic solutions of first order systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 381 - 389, 2012

J. R. Ward - (email)

 Abstract       References       Full Text      Related Articles

2

An approximation theorem for maps between tiling spaces

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 323 - 326, 2010

Betseygail Rand - (email), Lorenzo Sadun - (email)

 Abstract       References       Full Text      Related Articles

3

Probabilistic and numerical validation of homology computations for nodal domains

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 60 - 73,

 Abstract       Full Text      Related Articles